01-17-2003, 10:18 AM #1
Just got perscribed to accutane, heard its high is side effects and simular to the sides of AS.. Is bad on liver, can cause depresion ect..The main thing is the liver...I got to go back every month to have my liver checks while on this accutaine stuff.. Anyone know much about this, or if it really helps clearing up acne? How long does it take to clear up....I cant even take off my shirt in the clubs to show off my body because of acne from my summer cycle...Thanks.
01-17-2003, 01:28 PM #2
for real you take off your shirt at clubs...lol
to answer your question IMO accutane is the only drug that I consider to be a miricle drig it does wonders
sides-dry skin ,chapped lips, ichy skin, inner nose dry ( I don't get deprssion from it but people do)
01-17-2003, 01:31 PM #3Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
popa, have you had your liver values checked while on cycle?
I'm interested to see what results were from a number users
01-17-2003, 01:42 PM #4
no not while on a cycle, but going to go on accutane as well, so will need one soon still got gear in my system I'll keep you updated
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)